# SDR CA051003008

- Difficulty date: May 27, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,263 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Part number: 23038241
- Condition: Leaking
- Location: Rt Exhaust
- Part time: 11,637 hours
- Component: Engine Assy, Allsn, 250C20B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SUBJECT ENGINE WAS REMOVED FROM A/C FOR EXCESSIVE OIL VENTING FROM EXHAUST. THE DIFFUSER VENT ORIFICE HAD BEEN PREVIOUSLY ADJUSTED TO REDUCE VENTING, BUT WAS UNSUCCESSFUL. THE ENGINE WAS SENT BACK TO ENGINE SHOP FOR REPAIR. THE TURBINE WAS DISMANTLED BY THE ENGINE SHOP, AND THE POWER TURBINE LABYRINTH SEALS WERE ADJUSTED AS REQUIRED. THEY ALSO REPAIRED CRACKS FOUND IN COMBUSTION SECTION, TO ALLEVIATE EXCESS VENTING. THE ENGINE WAS INSTALLED IN THE TEST CELL AND RUN UP. THE ENGINE SHOP REPORTED NO OIL VENTING FOUND DURING THE RUNUP. THE ENGINE WAS RETURNED AND REINSTALLED IN THE AIRCRAFT. THE AIRCRAFT WAS RUNUP AND RETURNED TO SERVICE.
